# SDR 2004UALA00367

- Difficulty date: April 16, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 17,465 hours, 6,286 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Line
- Condition: Loose
- Location: Ram Air Turbine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAM AIR TURBINE DEPLOYED BUT DID NOT PROVIDE BLUE HYDRAULIC PRESSURE DURING ROUTINE MAINTENANCE TEST.  NO EMERGENCY GENERATOR POWER AVAILABLE VIA RAT. FOUND LOOSE B-NUT AT RAT MODULE, TIGHTEN LINE.  REMOVED AND REPLACED RAT GROUND CHECK MODULE. OPERATIONS CHECK NORMAL
